Discussions By Condition: I cannot get a diagnosis.

I get Burning Mouth when I stop taking my Tranxene

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Moobie
  • November 26, 2007
  • 09:48 AM


I'm a long-term user of Tranxene in a low dose -- 2 mg a day for years now. I'd like to just stop using it. When I do, however, I develop Burning Mouth Syndrome, which I never had before. Interestingly, benzodiazepines are used to treat Burning Mouth. I'd sure like to stop using the Tranxene. Has anyone else had this issue? Has anyone else had Burning Mouth Syndrome? How do you deal with it?


Reply Flag this Discussion

1 Replies:

  • I'm not sure if Tranxen is used for controlling stomach acid, but if it is what is causing your problem you should try cutting your pill in 2. Take half a dose every day for 2 weeks. When the 2 weeks have passed you can take half a dose every other day. If your symtpoms come back at anytime you are still having issues with your stomach and need to continue taking the medicine. Kiera
    Anonymous 42,789 Replies
    • November 26, 2007
    • 11:43 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?